Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
verona08

mosturizing after medicating

After I put the BP on and let it sit until my face feels dry, I moisturize like the regimen says to..except that it turns into some kind of a weird paste and flakes off...what am I doing wrong?? should I just not moisturize?

Share this post


Link to post
Share on other sites

Which moisturizer and which brand of BP are you using?

A few thoughts come to mind.

Not allowing enough time between applying the BP and applying the moisturizer may be an issue.

Or maybe you are smearing the moisturizer around in circles. If so, just rub it on gently using outward strokes.

It may also be that you need a moisturizer change.

So, give us a few more details and we'll see if we can help you out.

Share this post


Link to post
Share on other sites
Guest Pieces Mended

^^Agreed.

How much BP do you use? If I used too much it would cause an issue with me as well when I used certain brands.

Share this post


Link to post
Share on other sites

i was using the neutrogena on the spot BP, but then i switched to Dan's brand hoping that would help. for the moisturizer, ive been using cetaphil. i use a decent sized glob of the BP like Dan suggests, and maybe a little less moisturizer. i have been rubbing it in in circles, maybe thats the problem?

Share this post


Link to post
Share on other sites

^ Yea, rubbing around in circles will do that.

Just try to apply the products gently using outward strokes, and don't press hard, just glide your fingers over your skin.

See if that helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×